Cancer Journal update
November 5, 2019
I had forsaken this website as I felt my cancer was in the past. I now understand that cancer is never really in the past. This month is the six year anniversary of my breast cancer diagnosis. It is also the one year anniversary for vaginal radiation of my uterine cancer. I spent most of last year being treated for uterine papillary serous carcinoma. It is a rare, aggressive cancer similar to ovarian cancer in behavior. It is caused by the breast cancer drug, Tamoxifen.
I have spent most of the year recovering from major robotic surgery, chemotherapy and radiation. I am stronger. My mind is back to its former self. I am so happy and relieved.
Now I have an open wound over my breast cancer scar tissue. My new breast cancer surgeon says that after being exposed to radiation, breast fat (what we feel as our breast) becomes necrotic and that damaged tissue breaks the skin looking for an out. I now have a half inch lesion. The lesion tested positive for three organisms. I have no idea where they came from. I am on an antibiotic and start the wound clinic next week.
Since cancer issues remain on my mind, I thought it would be wise to dust off and open up my cancer website. Its time to clean the site up and turn it into something useful.
Wow. Am on Tamoxifan now for 2 years and was alarmed by the cause of your serous cancer being from Tamoxifan.Question: Did you go for routine uterine/entrometrial exams before the diagnosis? Did you ever consider a hysterectomy? I am at the stage where not sure what to do. I have not had the exam which is a biopsied endometrial. exam that I understand is painful. Don’t know the exact name of the test. You? Thanks.
The uterine cancer was found on a biopsy after it was picked up on an MRI of my back and followed up by my rheumatologist. I seem to be at high risk for cancer. My first was thyroid cancer, next breast cancer and then last year the uterine cancer. Uterine serous cancer is uncommon. It is also uncommon to get while on Tamoxifen. Still it is a risk factor. I was on Tamoxifen for four years. What is your doctor telling you?